设为首页 加入收藏

TOP

Beechams All in One Liquid (P)(一)
2016-08-07 10:40:58 来源: 作者: 【 】 浏览:2368次 评论:0

1. Name of the medicinal product
Beechams Multi-symptom Relief Oral Solution

Beechams All in One Liquid

2. Qualitative and quantitative composition
Each 20 ml dose contains paracetamol 500 mg, guaifenesin 200 mg and phenylephrine hydrochloride 10 mg

For excipients, see 6.1

3. Pharmaceutical form
Oral Solution.

A clear, bright amber liquid.

4. Clinical particulars
4.1 Therapeutic indications
Short term symptomatic relief of colds, chills and influenza including chesty coughs.

4.2 Posology and method of administration
Adults and children 12 years and over

One 20 ml measured dose (or four 5 ml spoonfuls). Repeat every four hours as necessary.

Do not exceed four doses per 24 hours.

Not to be given to children under 12 years except on medical advice.


Elderly

The normal adult dose may be taken.

Do not take continuously for more than 5 days without medical advice

4.3 Contraindications
Hypersensitivity to paracetamol and/or other constituents.

Concomitant use of other sympathomimetic decongestants.

Phaeochromocytoma.

Closed angle glaucoma.

Hepatic or severe renal impairment, hypertension, hyperthyroidism, diabetes, heart disease or those taking tricyclic antidepressants or beta-blocking drugs and those patients who are taking or have taken, within the last two weeks, monoamine oxidase inhibitors (see section 4.5).

4.4 Special warnings and precautions for use
Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazards of overdose are greater in those with (non-cirrhotic) alcoholic liver disease.

Patients suffering from chronic cough or asthma should consult a physician before taking this product.

Patients should stop using the product and consult a health care professional if cough lasts for more than 5 days or comes back, or is accompanied by a fever, rash or persistent headache.

Do not take with a cough suppressant.

Medical advice should be sought before taking this product in patients with these conditions:

An enlargement of the prostate gland

Occlusive vascular disease (e.g. Raynaud's Phenomenon)

Cardiovascular disease

This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants)

The amount of alcohol should be taken into account in children and high-risk groups.

Concomitant use of other paracetamol-containing products should be avoided. If symptoms persist consult your doctor.
Special label warnings

Do not take with any other paracetamol-containing products. Do not take with other flu, cold or decongestant products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Contains ethanol, glycerol, sorbitol and Sunset Yellow, see leaflet for further information.
Special leaflet warnings

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

This medicinal product contains 19% v/v ethanol (alcohol) i.e. 3.8 ml per 20 ml dose, equivalent to 76 ml beer or 31.6 ml wine.

Harmful for those suffering from alcoholism.

To be taken into account in pregnant or breast-feeding women, children and high-risk groups such as patients with liver

以下是“全球医药”详细资料
Tags: 责任编辑:admin
首页 上一页 1 2 3 4 5 下一页 尾页 1/5/5
】【打印繁体】【投稿】【收藏】 【推荐】【举报】【评论】 【关闭】 【返回顶部
分享到QQ空间
分享到: 
上一篇Beechams All-in-One 下一篇Mesna Tablets 600 mg

相关栏目

最新文章

图片主题

热门文章

推荐文章

相关文章

广告位